MAUDE Adverse Event Report: CELESTICA DE MONTERREY S.A. DE C.V. ENDO GIA; STAPLE, IMPLANTABLE

CELESTICA DE MONTERREY S.A. DE C.V. ENDO GIA; STAPLE, IMPLANTABLE
Model Number 030456
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: egiaustnd, egiaustnd endogia ultra univ std stap, (lot #unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during an endoscopy procedure, the handle and reload were inspected before beginning.However, the staff noted that the staples were poorly closed.To resolve the issue, the reload was replaced.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
CELESTICA DE MONTERREY S.A. DE C.V.
calle octava #102
parque industrial monterrey
apodaca nuevo leon
MX 
Manufacturer (Section G)
CELESTICA DE MONTERREY S.A. DE C.V.
calle octava #102
parque industrial monterrey
apodaca nuevo leon
MX  
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key18952631
Report Number3003139373-2024-00059
Device Sequence Number15216615
Product Code GDW
UDI-Device Identifier10884523002874
UDI-Public10884523002874
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2026
Device Model Number030456
Device Catalogue Number030456
Device Lot NumberT1C215X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Initial Report FDA Received Date03/21/2024
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown